Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transformation groups of automorphisms of $C(X, G)$


Author: J. S. Yang
Journal: Proc. Amer. Math. Soc. 39 (1973), 619-624
MSC: Primary 54H15
DOI: https://doi.org/10.1090/S0002-9939-1973-0317308-4
Erratum: Proc. Amer. Math. Soc. 48 (1975), 517.
MathSciNet review: 0317308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $(X,T,\pi )$ is a transformation group with locally compact phase group $T$, there is a standard way to induce a transformation group on $C(X,Y)$ endowed with the compact-open topology, where $Y$ is a uniform space. In this paper, we consider the case where $Y$ is a topological group $G$. The reverse construction under certain conditions is also considered.


References [Enhancements On Off] (What's this?)

  • James W. England and Lyle H. Lanier Jr., Transformation groups of automorphisms of $C(X)$, Illinois J. Math. 12 (1968), 397–402. MR 225927
  • Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
  • Walter Helbig Gottschalk and Gustav Arnold Hedlund, Topological dynamics, American Mathematical Society Colloquium Publications, Vol. 36, American Mathematical Society, Providence, R. I., 1955. MR 0074810
  • Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. MR 551496
  • John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • J. S. Yang, On topological groups and homotopy groups (submitted).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15

Retrieve articles in all journals with MSC: 54H15


Additional Information

Keywords: Topological group, transformation group, isomorphism, periodic, recursive, minimal
Article copyright: © Copyright 1973 American Mathematical Society